# SDR YENA2019042216204

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 21,212 hours, 6,756 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4902
- Condition: Leaking
- Part time: 11,313 hours, 4,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 629,  RETURNED TO FIELD. DIRTY SOCK SMELL DURING TAKE OFF THRU 11000FT THEN STARTED TO DISSIPATE. SMELL STARTED AGAIN DURING APPROACH TO LANDING.  EVIDENCE OF OIL LEAK AT APU LOAD COMPRESSOR DRAIN. R & R APU OPS & LEAK CHECK OK REF AMM 49-11-11  AIRCRAFT IS OK FOR SERVICE.
